# SDR YENA2025110401084

- Difficulty date: November 3, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 02042
- Aircraft time: 81,658 hours, 29,625 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Part time: 22,055 hours, 8,412 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1638, SDQ-SJU. "AIRPACK 1 REG FAULT DIRTY SOCK SMELL IN COCK PIT CABIN OK NO  SMELL; PERFORMED LEVEL A DECONTAMINATION OF ECS ENVIROMENTAL CONTROL SYS REF AMM 21-000-00-615-802  AIRPACK 1 REG FAULT TRANSFER TO LOGPAGE 4290803-1 (REPLACED CONTROLLER PACK 1 PER TSM 21-61-00-810 AND NO ACTIVE FAULT BITE TEST PASS AND OPS CK IS NORMAL)
